# SDR AALA202012219011

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 34,220 hours, 13,791 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR LEFT FORWARD MAIN DOOR WILL NOT OPEN.  ON L1 DOOR FOUND ON UPPER HINGE PIN SCREW MISSING, IAW AARD 52-10-00-4.  REPLACED PIN AND INSTALLED SCREW AND WASHER.
